The weighted σk-curvature of a smooth metric measure space

Research output: Contribution to journalArticlepeer-review


We propose a definition of the weighted σk-curvature of a smooth metric measure space and justify it in two ways. First, we show that the weighted σk-curvature prescription problem is governed by a fully nonlinear second order elliptic PDE which is variational when k = 1, 2 or the smooth metric measure space is locally conformally flat in the weighted sense. Second, we show that, in the variational cases, quasi-Einstein metrics are stable with respect to the total weighted σk-curvature functional. We also discuss related conjectures for weighted Einstein manifolds.

Original languageEnglish (US)
Pages (from-to)339-399
Number of pages61
JournalPacific Journal of Mathematics
Issue number2
StatePublished - 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The weighted σ<sub>k</sub>-curvature of a smooth metric measure space'. Together they form a unique fingerprint.

Cite this